Table of Contents Author Guidelines Submit a Manuscript
International Journal of Dentistry
Volume 2010 (2010), Article ID 324719, 22 pages
http://dx.doi.org/10.1155/2010/324719
Review Article

Gene Polymorphisms in Chronic Periodontitis

1Department of Oral Microbiology, Academic Center for Dentistry Amsterdam (ACTA), University of Amsterdam and Vrije University, 1081 BT Amsterdam, The Netherlands
2Department of Periodontology, Academic Center for Dentistry Amsterdam (ACTA), University of Amsterdam and Vrije University, 1081 BT Amsterdam, The Netherlands

Received 29 June 2009; Revised 9 November 2009; Accepted 6 January 2010

Academic Editor: Barbara Noack

Copyright © 2010 Marja L. Laine et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Marja L. Laine, Bruno G. Loos, and W. Crielaard, “Gene Polymorphisms in Chronic Periodontitis,” International Journal of Dentistry, vol. 2010, Article ID 324719, 22 pages, 2010. doi:10.1155/2010/324719